Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 27, 2015, 8:43 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Jun 27, 2015, 1:00 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 8:43 AM CDT (13:43 UTC)
- In effect from
- Jun 27, 2015, 1:00 PM CDT
- Expired
- Jun 28, 2015, 11:30 PM CDT
- In force
- 35 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
990 WGUS44 KTSA 271343 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 843 AM CDT SAT JUN 27 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-272143- /O.NEW.KTSA.FL.W.0065.150627T1800Z-150629T0430Z/ /VBUA4.1.ER.150627T1800Z.150628T0600Z.150628T2230Z.NO/ 843 AM CDT SAT JUN 27 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * from this afternoon to Sunday evening, or until the warning is cancelled. * At 8:00 AM Saturday, the stage was 21.67 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage this afternoon and continue to rise to near 22.7 feet by Sunday before dawn. The river is expected to fall below flood stage Sunday afternoon. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
3 follow-up statements
905 WGUS84 KTSA 271929 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 229 PM CDT SAT JUN 27 2015 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-280329- /O.EXT.KTSA.FL.W.0065.000000T0000Z-150629T0000Z/ /VBUA4.1.ER.150627T2219Z.150628T0600Z.150628T1800Z.NO/ 229 PM CDT SAT JUN 27 2015 The Flood Warning continues for The Arkansas River at Van Buren. * until Sunday evening. * At 2:00 PM Saturday, the stage was 21.80 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage late this afternoon and continue to rise to near 22.5 feet by Sunday before dawn. The river is expected to fall below flood stage early Sunday afternoon. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
231 WGUS84 KTSA 280057 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 757 PM CDT SAT JUN 27 2015 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-280857- /O.EXT.KTSA.FL.W.0065.000000T0000Z-150629T0130Z/ /VBUA4.1.ER.150628T0330Z.150628T1200Z.150628T1930Z.NO/ 757 PM CDT SAT JUN 27 2015 ...Flood Warning extended until Sunday evening... The Flood Warning continues for The Arkansas River at Van Buren. * until Sunday evening, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 21.86 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage tonight and continue to rise to near 22.2 feet by Sunday morning. The river is expected to fall below flood stage early Sunday afternoon. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
868 WGUS84 KTSA 281048 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 548 AM CDT SUN JUN 28 2015 ...The Flood Warning is cancelled for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-281118- /O.CAN.KTSA.FL.W.0065.000000T0000Z-150629T0130Z/ /VBUA4.1.ER.150628T1121Z.150628T1200Z.150628T1930Z.NO/ 548 AM CDT SUN JUN 28 2015 The Flood Warning is cancelled for The Arkansas River at Van Buren. * At 5:00 AM Sunday, the stage was 21.57 feet. * Flood stage is 22.0 feet. * Forecast...The Arkansas River at Van Buren has crested below flood stage and will continue to fall. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 27, 5:59 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 27, 5:59 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 559 AM CDT SAT JUN 27 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 317 AM CDT SAT JUN 27 2015/ DISCUSSION... MILDER/LESS HUMID CONDITIONS EXPECTED TODAY BEHIND COLD FRONT... WHICH HAS PUSHED SOUTH OF THE RED RIVER THIS MORNING. WEAK SURFACE RIDGE WILL BUILD OVER THE AREA TODAY WITH LIGHT WINDS/MOSTLY SUNNY SKIES. NORTHWEST FLOW ALOFT WILL PERSIST FOR MUCH OF NEXT WEEK AS A SERIES OF UPPER LEVEL IMPULSES TRAVERSE THE AREA. WEAK FRONTAL BOUNDARY EXPECTED ON MONDAY WITH SCATTERED SHOWERS/THUNDERSTORMS POSSIBLE AS BOUNDARY LIKELY STALLS OVER THE AREA. STRONGER UPPER WAVE WILL MOVE OUT OF THE CENTRAL PLAINS WEDNESDAY INTO THURSDAY WITH THE POTENTIAL FOR THUNDERSTORM COMPLEX TO AFFECT PORTIONS OF NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS AROUND THIS TIME. PRECIPITATION CHANCES WILL PERSIST FOR THE REMAINDER OF NEXT WEEK WITH ANOTHER DISTURBANCE POSSIBLE AROUND THE FRIDAY/SATURDAY TIME FRAME. TIMING OF THESE SYSTEMS WILL CONTINUE TO BE REFINED IN THE COMING DAYS AS MCS EVOLUTION BECOMES MORE CERTAIN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jun 27, 4:36 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 436 AM CDT SAT JUN 27 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-272145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 436 AM CDT SAT JUN 27 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... NORTHWESTERLY UPPER LEVEL FLOW IS FORECAST TO DEVELOP AND PERSIST FOR MOST OF NEXT WEEK. SEVERAL DISTURBANCES WITHIN THE FLOW ALOFT WILL TRAVERSE THE REGION DURING THE WEEK. THIS WILL ALLOW FOR A RETURN OF INTERMITTENT THUNDERSTORM CHANCES STARTING LATE SUNDAY NIGHT AND CONTINUING THROUGH MUCH OF NEXT WEEK OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.